# SDR SWIA201024775

- Difficulty date: August 3, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 15,741 hours, 9,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 280 CRACKED ON BOTH SIDES.  (C-CHECK)  REPLACED BEAM 280.
